# SDR ASAA0945817

- Difficulty date: May 21, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 30,400 hours, 11,919 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384422
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO TRACK CORRODED STA 847 RBL 13.8.  REPAIRED TRACK BY SPLICING IN NEW SECTION.
